# SDR ASOA2014082911145

- Difficulty date: August 27, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 23,042 hours, 16,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT LENS AT AFT SERVICE DOOR IS BROKEN.   REPLACED LENS IAW AMM 33-51-15.
